RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 4, Pages 541–550 (Mi jsfu213)  

This article is cited in 3 scientific papers (total in 3 papers)

Projective modules over the ring of pseudorational numbers

Egor A. Timoshenko

Tomsk State University, Faculty of Mechanics and Mathematics, Tomsk, Russia

Abstract: We prove the structure theorems which give a full description of projective modules over the ring of pseudorational numbers. We construct a complete system of invariants for such modules.

Keywords: projective module, ring of pseudorational numbers, system of invariants.

Full text: PDF file (183 kB)
References: PDF file   HTML file
UDC: 512.553+512.541
Received: 25.03.2011
Received in revised form: 25.05.2011
Accepted: 10.07.2011

Citation: Egor A. Timoshenko, “Projective modules over the ring of pseudorational numbers”, J. Sib. Fed. Univ. Math. Phys., 4:4 (2011), 541–550

Citation in format AMSBIB
\Bibitem{Tim11}
\by Egor~A.~Timoshenko
\paper Projective modules over the ring of pseudorational numbers
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 4
\pages 541--550
\mathnet{http://mi.mathnet.ru/jsfu213}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu213
  • http://mi.mathnet.ru/eng/jsfu/v4/i4/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Egor A. Timoshenko, “Proektivnye moduli nad csp-koltsami”, Zhurn. SFU. Ser. Matem. i fiz., 5:4 (2012), 581–585  mathnet
    2. E. A. Timoshenko, “Base fields of $\mathrm{csp}$-rings. II”, J. Math. Sci., 230:3 (2018), 451–456  mathnet  crossref  mathscinet
    3. E. A. Timoshenko, “Gruppa Grotendika $K_0$ proizvolnogo csp-koltsa”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2018, no. 55, 38–44  mathnet  crossref  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:136
    Full text:41
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019